Full Text: PDF
Received March 3, 2020; Accepted June 6, 2020; Published July 1, 2020
Abstract. In this paper, we introduce a (p,q)-metric space, which is a generalization of the ordinary metric and S-metric spaces. We equip them with a Hausdorff topology and give some of their fundamental properties. Some of well known fixed point theory results are extended to these new spaces.
How to Cite this Article:
Hafida Bendahmane, Berrabah Bendoukha, Some fixed point results in (p,q)-metric spaces, Communications in Optimization Theory, Vol. 2020 (2020), Article ID 16, pp. 1-16.